MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB011, VOYANT 5MM FUSION 44CM, 6/BX; GEI

APPLIED MEDICAL RESOURCES EB011, VOYANT 5MM FUSION 44CM, 6/BX; GEI
Model Number EB011
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: sigma resection / sigmoid resection.During preparation and sealing due to industries did not close anymore and the blade moved from the outside visible to the front.Additional information received from sales representative via phone on 22jan2019: after about an hour, an hour and a half, there was a cracking noise from the handpiece when the surgeon was doing the preparation of the tissue.After this, the jaws wouldn¿t close anymore.The blade could be advanced with the jaws open.The handpiece was exchanged for another and the surgery could be finished without issues.Patient status: no patient injury or illness occur associated with the complaint event.Intervention: change of device.
 
Event or Problem Description
Procedure performed: sigma resection sigmoid resection.During preparation and sealing due to industries did not close anymore and the blade moved from the outside visible to the front.Additional information received from sales representative via phone on (b)(6) 2019: after about an hour, an hour and a half, there was a cracking noise from the handpiece when the surgeon was doing the preparation of the tissue.After this, the jaws wouldn¿t close anymore.The blade could be advanced with the jaws open.The handpiece was exchanged for another and the surgery could be finished without issues.Patient status: no patient injury or illness occur associated with the complaint event.Intervention: change of device.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and the complainant¿s experience could not be replicated or confirmed.In the absence of the event unit, it is difficult to determine the exact root cause of the event.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
EB011, VOYANT 5MM FUSION 44CM, 6/BX
Common Device Name
GEI
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key8344728
Report Number2027111-2019-00349
Device Sequence Number11099247
Product Code GEI
UDI-Device Identifier00607915134754
UDI-Public(01)00607915134754(17)200229(30)01(10)1335438
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K172624
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberEB011
Device Catalogue Number101427001
Device Lot Number1335438
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/21/2019
Supplement Date Received by Manufacturer01/21/2019
Initial Report FDA Received Date02/15/2019
Supplement Report FDA Received Date03/19/2019
Patient Sequence Number1